Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 9, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 30, 2013, 4:21 PM CST for 6 counties in Florida; Decatur County, Grady County, Seminole County, Georgia. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 4:21 PM CST (22:21 UTC)
- Expired
- Jan 30, 2013, 5:15 PM CST
- In force
- 54 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Liberty County, FL, Decatur County, GA, Grady County, GA, Seminole County, GA
The radar
The Tallahassee radar (KTLH), 72 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 4:23 PM CST | TSTM WND DMG | Greenwood, FL | A LARGE TREE WENT DOWN ACROSS A ROAD JUST N OF GREENWOOD. |
| Jan 30, 4:30 PM CST | TSTM WND GST 57 | Clarksville, FL | 57 MPH WIND GUST REPORTED BY A TRAINED SPOTTER WITH A DAVIS INSTRUMENTS STATION. A LARGE TREE WAS ALSO FELLED. |
| Jan 30, 5:04 PM CST | TSTM WND GST 49 | 4 Wnw Chattahoochee, FL | MEASURED AT THE GEORGIA AEMN MESONET SITE ON LAKE JACKSON. |
| Jan 30, 5:18 PM CST | TSTM WND DMG | Bainbridge, GA | SEVERAL TREES DOWN AROUND THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 12:19 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS52 KTAE 302221
SVRTAE
FLC013-037-039-045-063-077-GAC087-131-253-302315-
/O.NEW.KTAE.SV.W.0009.130130T2221Z-130130T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
521 PM EST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN FRANKLIN COUNTY IN FLORIDA...
GADSDEN COUNTY IN FLORIDA...
LIBERTY COUNTY IN FLORIDA...
CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
GULF COUNTY IN THE PANHANDLE OF FLORIDA...
EASTERN JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
DECATUR COUNTY IN SOUTHWEST GEORGIA...
NORTHWESTERN GRADY COUNTY IN SOUTHWEST GEORGIA...
SEMINOLE COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 615 PM EST/515 PM CST/
* AT 417 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
11 MILES WEST OF DONALSONVILLE TO 12 MILES NORTHWEST OF PORT ST.
JOE...OR ALONG A LINE EXTENDING FROM CROSBY TO MEXICO BEACH...AND
MOVING EAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOUNTSTOWN...CHATTAHOOCHEE...APALACHICOLA...WEST BAINBRIDGE...
BAINBRIDGE...QUINCY AND WHIGHAM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 2967 8521 2966 8537 2981 8531 2987 8539
3030 8539 3100 8512 3100 8500 3108 8502
3108 8423 3046 8451 3033 8471 3026 8474
3012 8467 2978 8489 2971 8499 2969 8517
2961 8505 2966 8488 2964 8490 2958 8505
TIME...MOT...LOC 2221Z 275DEG 48KT 3103 8501 2990 8540
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:48 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 30, 2:48 PM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EST Wed Jan 30 2013
...STRONG TO SEVERE STORMS REMAIN POSSIBLE INTO THIS EVENING...
.NEAR TERM [Tonight]...
The regional surface analysis from 20 UTC showed a cold front
entering the western portions of our forecast area, accompanied by
numerous showers and isolated thunderstorms. Although there wasn't
much lightning, unusually strong winds not far above the surface
were mixing down as strong gusts. (The 2030 UTC VAD Wind Profile
from Fort Rucker- KEOX, had winds of 60 KT at only 2,000 ft AGL)
The threat of marginally damaging wind gusts (around 50 KT) will
likely continue into this evening, though all of the latest NWP
guidance indicates a downward trend in the overall threat after
sunset. An isolated tornado or two can't be ruled out, given the
impressive shear magnitudes from 0 to 1 km, but the main threat is
straight line wind gusts. It's doubtful that damaging winds will
make it all the way to our eastern zones, though the rain probably
will.
In addition to the severe storm potential, we will be dealing with
other potential threats as well. Wind gusts outside of showers and
thunderstorms will continue to reach 35 to 45 MPH, especially in
those areas that get some breaks in the clouds. These gusts will
diminish with sunset. Strong onshore winds have cause high surf,
dangerous rip currents, and tides of 1 to 2 feet above normal. All
these threats will subside later tonight as the cold front passes
through and cause a wind shift to the northwest.
&&
.SHORT TERM [Friday Through Saturday]...
A quiet weather pattern is in store for this period, as a cool,
dry continental air dominates the weather at the surface. Highs
will be much cooler Thursday, only in the upper 50s to lower 60s.
A light freeze is possible Thursday and Friday nights, but we will
late the next shift(s) take a closer look at this potential.
&&
.LONG TERM [Saturday Night through Wednesday]...
The global models are forecasting a broad, mean trough in the
500 mb height field over the eastern CONUS for much of the period,
with a ridge possibly developing over the Southeast U.S. on Wed.
Much of our local weather will be dominated by an area of high
pressure at the surface, and a continental airmass. We expect
generally fair weather and near-average high temperatures, and
slightly below-average lows.
&&
.AVIATION [Beginning 21Z Wednesday]...
Mostly MVFR ceilings dominate our terminals this afternoon, with
high end IFR ongoing at KECP. Expect low end MVFR to high end IFR,
ahead, within, and just behind the front. As the front clears from
west to east, restrictions will lift under a mid level cloud deck,
and skies will eventually clear by dawn. Winds will be gusty for the
remainder of the afternoon, gusting near 40 knots at KDHN and KECP,
and around 30 knots elsewhere. Winds will shift from south to west
with the passage of the front, but remain elevated near 10 knots for
the remainder of the TAF.
&&
.MARINE...
So far winds have not reached Gale-force over the coastal waters,
but they still might in a few hours, given the gusts being
observed at upstream buoys and oil platforms. These gusts will
diminish later this evening, but advisory conditions will persist
well into Thursday.
&&
.FIRE WEATHER...
Critically low relative humidities will exist tomorrow afternoon.
Couple this with strong transport winds, and subsequent high
dispersions and Red Flag conditions become possible. Whether or not
a warning is issued will depend upon future ERC values, and will be
decided later tonight. For now, a Fire Weather Watch is in effect
for all of north Florida. These same conditions may exist on Friday,
and possibly Saturday as relative humidity values remain low.
&&
.HYDROLOGY...
Widespread rain is expected through tonight, but major flooding is
unlikely because of the progressive nature of the cold front.
However, localized flooding of low-lying and poor drainage areas
is possible, simply because of the volume of water with the
frontal rain band. QPF amounts will generally range from 2 inches
in the northwest portion of our forecast area, to half an inch at
Tallahassee. While this may cause some sharp rises at some of the
local rivers, they will likely remain below action stage.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 42 60 30 64 28 / 90 0 10 0 0
Panama City 42 58 40 62 36 / 70 0 10 0 0
Dothan 37 59 36 59 29 / 70 0 10 0 0
Albany 39 59 33 59 28 / 90 0 10 0 0
Valdosta 43 59 32 62 28 / 90 0 10 0 0
Cross City 47 62 30 67 28 / 60 0 10 0 0
Apalachicola 43 57 39 61 36 / 80 0 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH from Thursday afternoon through Thursday
evening for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
WIND ADVISORY until 10 PM EST /9 PM CST/ this evening for
Calhoun-Central Walton-Coastal Bay-Coastal Dixie-Coastal
Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-
Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-South Walton-Washington.
HIGH SURF ADVISORY until 7 AM EST /6 AM CST/ Thursday for
Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY until 10 PM EST this evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...WIND ADVISORY until 9 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY from 10 PM this evening to 1 PM EST
Thursday for Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River Fl out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach out 20
NM-Coastal waters from Apalachicola to Destin FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20
to 60 NM-Waters from Apalachicola to Destin FL from 20 to
60 NM.
GALE WARNING until 10 PM EST this evening for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM/SHORT TERM/LONG TERM/MARINE/HYDROLOGY...Fournier
AVIATION/FIRE WX...HarriganHazardous weather outlook, Jan 30, 2:00 PM CST, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EST WED JAN 30 2013 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-312000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 300 PM EST WED JAN 30 2013 /200 PM CST WED JAN 30 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE WILL BE SEVERAL POTENTIAL WEATHER HAZARDS AHEAD OF A STRONG COLD FRONT APPROACHING FROM THE WEST. SEVERE STORMS...INCLUDING A SLIGHT RISK OF DAMAGING WINDS AND PERHAPS EVEN A BRIEF TORNADO OR TWO WILL BE POSSIBLE. THESE STORMS WILL LIKELY WEAKEN LATER THIS EVENING AS THEY MOVE EAST. STRONG GUSTY WINDS FROM THE SOUTH WILL CAUSE ROUGH SEAS AND GALE FORCE WIND GUSTS...WITH HIGH SURF AT THE FLORIDA PANHANDLE AND DANGEROUS RIP CURRENTS. TIDES OF 1 TO 2 FEET ABOVE NORMAL WILL CONTINUE INTO THIS EVENING. WIND GUSTS OF 45 MPH WILL CONTINUE THROUGH THIS EVENING...EVEN OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS BECAUSE OF VERY STRONG WINDS NOT FAR ABOVE THE GROUND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... A LIGHT FREEZE WILL BE POSSIBLE ACROSS PARTS OF THE INTERIOR ON THURSDAY AND FRIDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE CONSIDERED ACTIVE. DEACTIVATION IS LIKELY LATER THIS EVENING AS THE STORMS WIND DOWN. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/GOULD
In the hours before
Local storm report, Jan 30, 3:54 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
454 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM TSTM WND DMG 2 N COLEMAN 31.70N 84.89W
01/30/2013 RANDOLPH GA 911 CALL CENTER
A COUPLE OF REPORTS OF TREE BLOWN DOWN NEAR COLEMAN IN
WESTERN RANDOLPH COUNTY.
&&
08-LAMERSLocal storm report, Jan 30, 4:05 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
505 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 W HILAND PARK 30.20N 85.65W
01/30/2013 BAY FL NEWSPAPER
POWER LINES DOWN IN THE VICINITY OF NORTH BONITA AND EAST
26TH.
&&
08-LAMERSLocal storm report, Jan 30, 4:09 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
509 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG DOTHAN 31.22N 85.39W
01/30/2013 HOUSTON AL EMERGENCY MNGR
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN ACROSS
HOUSTON COUNTY. ONE TREE FELL THROUGH A TRAILER - NO
SPECIFIC LOCATION GIVEN AT THIS TIME.
&&
08-LAMERSLocal storm report, Jan 30, 4:12 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
512 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 S BONIFAY 30.78N 85.68W
01/30/2013 HOLMES FL PUBLIC
METAL ROOFING AND/OR AWNING BLOWN OFF OF A GAS STATION
NEAR BONIFAY. SUBMITTED VIA A TWITTER PICTURE. TIME
ESTIMATED.
&&
08-LAMERSLocal storm report, Jan 30, 4:17 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST 11 NNE PANAMA CITY BEAC 30.36N 85.79W
01/30/2013 M54 MPH BAY FL ASOS
PEAK WIND OF 47 KNOTS AT NORTHWEST FLORIDA BEACHES
INTERNATIONAL AIRPORT...KECP.
&&
08-LAMERSLocal storm report, Jan 30, 4:20 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
520 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 2 S PANAMA CITY 30.15N 85.67W
01/30/2013 M56 MPH BAY FL MESONET
354 PM CST OBSERVATION FROM THE PANAMA CITY WATER LEVEL
SITE MEASURED A SUSTAINED WIND OF 40 KNOTS GUSTING TO 49
KNOTS.
&&
08-LAMERSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 1:42 AM CST | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 28 hr |
| Jan 30, 3:11 AM CST | Gale Warning | TAE | 18 hr | |
| Jan 30, 3:11 AM CST | Small Craft Advisory | TAE | 33 hr | |
| Jan 30, 3:00 PM CST | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 45 min |
| Jan 30, 3:39 PM CST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Washington | 51 min |
| Jan 30, 4:37 PM CST | Special Marine Warning | TAE | 53 min | |
| Jan 30, 4:48 PM CST | Tornado Warning | TAE | Calhoun, Gulf, Liberty | 27 min |
| Jan 30, 4:54 PM CST | Tornado Warning | TAE | Gadsden, Jackson | 36 min |
| Jan 30, 5:06 PM CST | Special Marine Warning | TAE | 54 min | |
| Jan 30, 5:13 PM CST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Leon, Liberty, Wakulla | 62 min |
| Jan 30, 2:28 PM CST | Severe Thunderstorm Warning | TAE | Clay, Quitman | 47 min |
| Jan 30, 2:41 PM CST | Tornado Warning | TAE | Lee, Terrell | 34 min |
| Jan 30, 3:15 PM CST | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 45 min |
| Jan 30, 3:59 PM CST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Miller and 3 more | 61 min |
| Jan 30, 4:38 PM CST | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early | 37 min |
| Jan 30, 4:53 PM CST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Lee, Miller and 5 more | 67 min |
| Jan 30, 5:06 PM CST | Tornado Warning | TAE | Dougherty, Lee, Terrell, Worth | 24 min |
| Jan 30, 5:09 PM CST | Tornado Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Worth | 36 min |
| Jan 30, 5:15 PM CST | Tornado Warning | TAE | Baker, Colquitt, Mitchell | 30 min |
| Jan 30, 5:33 PM CST | Tornado Warning | TAE | Lee, Tift, Turner, Worth | 27 min |
| Jan 30, 5:51 PM CST | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Colquitt, Cook, Irwin, Lanier and 4 more | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.